継続性原則に係わる日本的規範運用形態

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5447
Title
継続性原則に係わる日本的規範運用形態
Title Alternative
Applicable pattern of consistency in Japan
File
Author
著者 松本 祥尚
著者(ヨミ) マツモト ヨシナオ
著者(別表記) Matsumoto Yoshinao
Publication Title
香川大学経済論叢
Volume
66
Issue
2
Start Page
161
End Page
196
Publisher
香川大学経済研究所
Published Date
199309
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.